Journal title Journal of Mathematics, Computation and Statistics
Initials JMATHCOS
Frequency 2 issues per year (April and October)
DOI prefix 10.35580
Online ISSN 2721-0863
Editor In Chief Prof. Syafruddin Side, M.Si., Ph.D.
Managing Editor Sukarna, S.Pd., M.Si.
Publisher Jurusan Matematika, FMIPA UNM
Citation Analysis Google Scholar

JMathCoS (Journal of Mathematics, Computation and Statistics) published by the process of peer review and open access with p-ISSN: 2476-9487 and e-ISSN: 2721-0863 published twice a year in April and October in the field of Mathematics, Computational Mathematics and Statistics.

This journal is published by Mathematics Department, Universitas Negeri Makassar. Publish the results of research, original thinking, development, teaching, popular writing, and book studies in the field of Mathematics, Computational Mathematics and Statistics.

The Journal has been accredited by Akreditasi Jurnal Nasional (ARJUNA) officially Managed by Ministry of Research, Technology, and Higher Education, Republic Indonesia with Third Grade (SINTA 3) according to Decree No. 72/E/KPT/2024 which also affects our issues starting from Volume 6(1) 2023 until Volume 16(2) 2027.

 

Current Issue

Vol. 7 No. 1 (2024): Volume 07 Nomor 01 (April 2024)
					View Vol. 7 No. 1 (2024): Volume 07 Nomor 01 (April 2024)
Published: 2024-04-30

Articles

View All Issues